Selected Papers
Current position:
英文主页
>
Academic Achievements
>
Selected Papers
L.He, X.X.Jiao, On conformal minimal immersions of constant curvature from $S^2$ to $HP^n$, Mathematische Zeitschrift, 280(3-4): 851-871 (2015).
Hits:
Translation or Not:no
Pre One:L.He, X.X.Jiao, X.C.Zhou, Rigidity of holomorphic curves of constant curvature in $G(2,5)$, Differential Geometry and its Applications, 43: 21-44 (2015).
Next One:L.He, X.X.Jiao, On conformal minimal immersions of $S^2$ in $HP^n$ with parallel second fundamental form, Annali di Matematica Puraed Applicata, 194(5): 1301-1317 (2015).